# SDR AALA201610049010

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 28,502 hours, 4,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ECAM.  FLIGHT ATTENBDANT IDENTIFIED LAVATORY L62. ECAM SELF EXTINGUISHED AFTER 15 SEC. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-812A. NO FAULTS FOUND AND NO SMOKE REPORTED.
